MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Catalog Number 123516A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on march 17, 2026, at 10:35, the patient underwent a left flexible ureteroscopy and lithotripsy (fursl) procedure with ureteral stent placement under general anesthesia.Upon completion of the surgery, the patient returned to the ward and received intravenous fluid therapy, bedside cardiac monitoring, and oxygen support as per physician's orders; the indwelling urinary catheter was securely fixed.On march 20, at 12:43, the patient reported that their trousers felt damp; upon assisting the patient in changing their trousers, it was discovered that the urinary catheter had dislodged.Examination revealed that the catheter balloon had ruptured, although the balloon wall itself remained intact.The attending physician was immediately notified; the indwelling catheterization was discontinued, and the patient was instructed to increase their fluid intake.At 13:15, the patient successfully voided spontaneously, and the adverse event was resolved.

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24810967
Report Number1018233-2026-02287
Device Sequence Number16129152
Product Code EZC
UDI-Device Identifier00801741095092
UDI-Public(01)00801741095092(11)230818(17)280428(10)MYHS1328
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123516A
Device Lot NumberMYHS1328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown